Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173



Distinguishing properties of weak slice conditions

Authors: Stephen M. Buckley and Alexander Stanoyevitch
Journal: Conform. Geom. Dyn. 7 (2003), 49-75
MSC (2000): Primary 30C65, 46E35
Published electronically: July 17, 2003
MathSciNet review: 1992037
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The slice condition and the more general weak slice conditions are geometric conditions on Euclidean space domains which have evolved over the last several years as a tool in various areas of analysis. This paper explores some of the finer distinctive properties of the various weak slice conditions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30C65, 46E35

Retrieve articles in all journals with MSC (2000): 30C65, 46E35

Additional Information

Stephen M. Buckley
Affiliation: Department of Mathematics, National University of Ireland, Maynooth, Co. Kildare, Ireland

Alexander Stanoyevitch
Affiliation: Division of Mathematical Sciences, University of Guam, Mangilao, Guam 96923, USA

Received by editor(s): October 9, 2001
Received by editor(s) in revised form: April 10, 2003
Published electronically: July 17, 2003
Additional Notes: The first author was partially supported by Enterprise Ireland
Article copyright: © Copyright 2003 American Mathematical Society